Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Application of Conjugate Gradient Approach for Nonlinear Optimal Control Problem with Model-Reality Differences"
written by Sie Long Kek, Wah June Leong, Sy Yi Sim, Kok Lay Teo,
published by Applied Mathematics, Vol.9 No.8, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Conjugate Gradient Approach for Linear Optimal Control of Damped Harmonic Oscillator
Proceedings of the 6th International Conference of Control, Dynamic Systems, and Robotics (CDSR'19), 2019
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top